English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Anisotropic Einstein-aether cosmological models

Alhulaimi, B., Coley, A., & Sandin, P. (2013). Anisotropic Einstein-aether cosmological models. Journal of Mathematical Physics, 54: 042503. doi:http://dx.doi.org/10.1063/1.4802246.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-FD12-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000E-FD13-8
Genre: Journal Article

Files

show Files
hide Files
:
JMP54_042503.pdf (Any fulltext), 3MB
Name:
JMP54_042503.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Alhulaimi, B., Author
Coley, A., Author
Sandin, P.1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Woodbury, N.Y. [etc.] : American Institute of Physics
Pages: - Volume / Issue: 54 Sequence Number: 042503 Start / End Page: - Identifier: ISSN: 0022-2488
CoNE: /journals/resource/954922836227